Extremal problem on (2n; 2m - 1)-system points on the rays

Targonskii, A. L. (2016) Extremal problem on (2n; 2m - 1)-system points on the rays. An. St. Univ. Ovidius Constanta, 2 (24). pp. 283-299.

[img]
Preview
Text
Download (865kB) | Preview

Abstract

In this work derivation of accurate estimate the production inner radius non-overlapping domains and open set. The problems arise such type in the first time in work [1]. It is late result this work generalize and strengthen in works [2 - 13]. In works [7, 8, 10] introduce the general systems points, the name n-radial systems points. In this work a success the draw generalize some results the work [7]

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Oct 2016 08:41
Last Modified: 10 Oct 2016 08:45
URI: http://eprints.zu.edu.ua/id/eprint/22134

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics